Equate Ibuprofen, Children's, 100 mg, Berry Flavored
8 fl oz (237 ml)
On This Page
Product Details
Ages 2 to 11 years. Gluten-free. Oral suspension 100 mg per 5 ml. Pain reliever/fever reducer (NSAID). Compare to children's Motrin active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Motrin). Lasts up to 8 hours. Alcohol free. Dosage cup included. Satisfaction guaranteed - Or we'll replace it or give you your money back. how2recycle.info. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915.Nutrition Facts
Gluten Free | |
Gluten | 0.00 |
Manufacturer
WAL MART
Bentonville, AR 72716
UPC
00605388987778